# SDR CALA9701171

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS AT FASTENER HOLES IN TOP CENTER PANEL AT STA 286, NLG WHEEL WELL.  THE CRACKS MEASURED .25 TO .375 INCH LENGTH.  THE CRACKED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW BOEING SERVICE BULLETIN 727-53-0145.
